On a minimization technique using interval mathematics

In this paper we adapt to the interval Newton method the transformation-invariant descent-direction strategy which can be used to address the problem of minimizing nearly-singular systems of equations. We show that the modified interval Newton method performed better than the classic interval Newton...

全面介绍

Saved in:
书目详细资料
主要作者: Ishak Ahmad,
格式: Article
出版: Universiti Kebangsaan Malaysia 2002
在线阅读:http://journalarticle.ukm.my/3830/
http://www.ukm.my/jsm/english_journals/vol31_2002/vol31_02page117-134.html
标签: 添加标签
没有标签, 成为第一个标记此记录!

相似书籍